# SDR 95ZZZX882

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Castellation
- Condition: Cracked
- Location: Fs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND 1.1250 INCH CRACK IN RT WING FT CASTELLATION, STA 503, FORWARD OF STR 13.  REPAIRED PER SB 093-57-207 AND REPLACED CHORD PER DWG. NR 1647070.  AIRCRAFT TOTAL TIME:  59,528 HOURS; 23,327 CYCLES.
